# SDR SIMA200833803

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 17,256 hours, 15,065 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Generator
- Part number: 23080013A
- Part serial: Y2044
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4205, CREW REPORTED UPON STARTING APU COCKPIT FILLED WITH ELECTRICAL BURNING SMELL AND SMOKE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND APU STARTER GENERATOR TO BE DEFECTIVE AFTER REMOVING PIECES OF METAL FROM INSIDE GENERATOR.  REMOVED AND REPLACED GENERATOR IAW AMM 24-800-01.  APU CHECKS GOOD.  NO SMELL OR SMOKE  DETECTED.  AIRCRAFT RETURNED TO SERVICE.
